# SDR AALA20071348

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L1098BPEGPL
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT SEAT 5E FORWARD MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
